Inventiones mathematicae

, Volume 67, Issue 3, pp 363–384

Boundary regularity of proper holomorphic mappings

  • Klas Diederich
  • John Eric Fornaess
Article

DOI: 10.1007/BF01398927

Cite this article as:
Diederich, K. & Fornaess, J.E. Invent Math (1982) 67: 363. doi:10.1007/BF01398927

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Klas Diederich
    • 1
  • John Eric Fornaess
    • 2
  1. 1.Universität-GHS Wuppertal, MathematikWuppertal 1Federal Republic of Germany
  2. 2.Matematisk InstituttUniversitetet i OsloOslo 3Norway